# SDR ASOA201001150

- Difficulty date: August 18, 2010
- Submitted: August 23, 2010
- Operation: Air carrier
- Aircraft: N921EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7819
- Aircraft time: 16,324 hours, 14,816 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER SILL ANGLE HAS MAJOR CORROSION.  REMOVED PASSSENGER DOOR LOWER SILL ANGLE AND LOCATED FASTENER HOLES IN NEW SILL ANGLE IAW SRM 51-42-06, 51-42-13, 51-42-21 AND 51-40-11.   INSTALLED NEW SILL ANGLE IAW SRM 51-42-06, 51-42-13, 51-42-21, 51-40-11.
